MathSciNet Relay Station
MathSciNet bibliographic data
MR1049276 (91f:11088) 11Y16 (03D15 11T06 68Q25)
Shoup, Victor On the deterministic complexity of factoring polynomials over finite fields. Inform. Process. Lett. 33 (1990), no. 5, 261–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement